# SDR SWIA2020033149756

- Difficulty date: February 4, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Filler
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG DOOR INNER TRAILING EDGE CHAFED ON PREVIOUS REPAIR. ( FLAGGED )  (C CHECK) RO 3/27/2020    REMOVED AND REPLACED DAMAGED REPAIR FILLER FROM R/H MLG DOOR INNER T/E SKIN. REF: CRJ-200 SRM. SEE CONTINUATION CARD FOR DETAILS.
